# SDR YENA2023082400975

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON CONTINUITY FITTING FRONT WINDSHIELD FRAME IN COCKPIT ON INTERNAL SIDE FOR THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST-LH SIDE CRACK LENGTH .160 INCHES; REF: ARM W/O 2023-272/1 N/R 2023-424774. REMOVED AND REPLACED FITTING RH/LH SIDE IAW EA 53-0254-23 PART 1-7 REV 0. REPAIR INSTRUCTIONS R53112919. ISSUED F . EC A23-724-01 CAT B AREA. INSP THRESHOLD 29,500FC, 8,700FC INTERVAL.
